MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CROSSBOSS; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION CROSSBOSS; CATHETER, PERCUTANEOUS
Model Number 10592
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a crossboss micro-catheter, but there was no indication if the fm (foreign material) was returned for analysis.When analyzed, there was no fm in the bio-hazard bag with the device.The hub, shaft, torque device, and tip were visually and microscopically inspected.Inspection of the device presented no damage or irregularities to the device.The guidewire used in the procedure was not returned for analysis, so a test guidewire was used for functional testing.The test wire was advanced through the shaft of the device with no resistance or issues.When the guidewire was advanced back and forth, a bloody fluid came out of the tip but no fm came out of the shaft.
 
Event or Problem Description
It was reported that a foreign material was present in the device.The target lesion was located in the totally occluded right coronary artery.A crossboss re-entry device was selected for use.During the procedure inside the patient, several wires were tried to advanced through the crossboss but was unable to advance to the crossboss.The crossboss was then taken out and when flushing was performed, a blue material that was particle of a blue sterile towel flushed out.The procedure was completed with a different device.No patient complications were reported and the patient was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
CROSSBOSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9289884
Report Number2134265-2019-13405
Device Sequence Number13979405
Product Code DQY
UDI-Device Identifier08714729837510
UDI-Public08714729837510
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2020
Device Model Number10592
Device Catalogue Number10592
Device Lot Number0023239035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR